Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Nonlinear stability of viscous shock waves
KTH, Superseded Departments, Numerical Analysis and Computer Science, NADA.
1993 (English)In: Archive for Rational Mechanics and Analysis, ISSN 0003-9527, E-ISSN 1432-0673, Vol. 122, no 1, 53-103 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
NEW YORK: Springer-Verlag New York, 1993. Vol. 122, no 1, 53-103 p.
Keyword [en]
CONSERVATION-LAWS, ASYMPTOTIC STABILITY, PROFILES, SYSTEMS
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:kth:diva-51566DOI: 10.1007/BF01816555ISI: A1993LB38000004OAI: oai:DiVA.org:kth-51566DiVA: diva2:464622
Note
QC 20111214Available from: 2011-12-13 Created: 2011-12-13 Last updated: 2017-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Szepessy, Anders
By organisation
Numerical Analysis and Computer Science, NADA
In the same journal
Archive for Rational Mechanics and Analysis
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 229 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf